CSpace
Positivity and stability of timescale-type linear singular systems with time delays
Lu, Xiaodong1,2; Li, Haitao1; Zhang, Xianfu3
2022-12-01
Source PublicationSCIENCE CHINA-INFORMATION SCIENCES
ISSN1674-733X
Volume65Issue:12Pages:16
AbstractThis paper investigates positivity and stability problems of timescale-type delayed linear singular systems (LSSs). The existing results put an extremely strict constraint on the time-delay function. By introducing a novel function, this constraint is successfully removed, which generalizes the scope of the considered systems. Then, some necessary and sufficient criteria are proposed for the positivity of LSSs with bounded and infinite time-varying delays. Finally, the exponential (asymptotical) stability of LSSs with bounded (infinite) time-varying delays is analyzed. The derived results are also applicable to timescale-type differential-difference systems (DDSs). Compared with the existing stability criteria of DDSs with bounded time-varying delays, the strict limit on the parameter related to the convergence rate is eliminated. Hence, the conservatism of the existing results can be reduced. Moreover, when investigating stability of DDSs with infinite time-varying delays, this paper proposes a less conservative stability theorem. To illustrate the validity of the derived results, an example is presented regarding LSSs with bounded and infinite time-varying delays.
Keywordpositivity stability time delay linear singular systems timescale-type systems
DOI10.1007/s11432-022-3517-7
Indexed BySCI
Language英语
Funding ProjectNational Natural Science Foundation of China[62003195] ; National Natural Science Foundation of China[62073202]
WOS Research AreaComputer Science ; Engineering
WOS SubjectComputer Science, Information Systems ; Engineering, Electrical & Electronic
WOS IDWOS:000880333600001
PublisherSCIENCE PRESS
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/60690
Collection中国科学院数学与系统科学研究院
Corresponding AuthorLu, Xiaodong
Affiliation1.Shandong Normal Univ, Sch Math & Stat, Jinan 250358, Peoples R China
2.Chinese Acad Sci, Acad Math & Syst Sci, Inst Syst Sci, Key Lab Syst & Control, Beijing 100190, Peoples R China
3.Shandong Univ, Sch Control Sci & Engn, Jinan 250014, Peoples R China
Recommended Citation
GB/T 7714
Lu, Xiaodong,Li, Haitao,Zhang, Xianfu. Positivity and stability of timescale-type linear singular systems with time delays[J]. SCIENCE CHINA-INFORMATION SCIENCES,2022,65(12):16.
APA Lu, Xiaodong,Li, Haitao,&Zhang, Xianfu.(2022).Positivity and stability of timescale-type linear singular systems with time delays.SCIENCE CHINA-INFORMATION SCIENCES,65(12),16.
MLA Lu, Xiaodong,et al."Positivity and stability of timescale-type linear singular systems with time delays".SCIENCE CHINA-INFORMATION SCIENCES 65.12(2022):16.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Lu, Xiaodong]'s Articles
[Li, Haitao]'s Articles
[Zhang, Xianfu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lu, Xiaodong]'s Articles
[Li, Haitao]'s Articles
[Zhang, Xianfu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lu, Xiaodong]'s Articles
[Li, Haitao]'s Articles
[Zhang, Xianfu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.